It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by JJ on October 16, 2000 at 10:14:01:

In Reply to: Adverse Effects from Lipitor posted by LeeAnn Houser on October 16, 2000 at 08:21:33:

: I have been taking 10mg of Lipitor every other day for the past 3 months. I went on the every other day after the first 6 months, as I always felt sick to my stomach.My cholesterol dropped over 100 points. I am currently experiencing pains in my back, breast and arm, also my stomach feels sick about three times a week. The doctor tells me its not the Lipitor, but I'm tempted to come off it completely to see if these pains improve. Anyone experience these particular side effects?
HI. I was also put on Lipitor in March of this year. Took 10mg. each day. Numbers went from 266 to 168 first month. Noticed during the second month stomach felt jittery and I had no desire to eat. lost 16 lbs. in 3 weeks and was constantly exhausted. Dr. said he thought I had a stomach virus, as it couldn't be the Lipitor. Yeah, right! After going to GI man etc. etc. I got fed up and stopped taking them. It took me about 2 and a half weeks, but I finally started eating and wasn't so exhausted. Changed to a new dr. and he said it could very well have been, so he has me on Baycol. They don't seem as bad but still don't like taking them. Am going to have a long talk next month with this new dr. to see if we can't try an alternate and natural way to lower the numbers. Good luck and remember, there are a lot of us out here with lousy effects, so your not alone. Good luck and hang in there. I wouldn't suggest you stop all at once, so talk with your dr.

Follow Ups

All times are GMT -7. The time now is 04:47 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!